Resolución de una conjetura sobre la fórmula: Σ(-l)i(ni)ij=0,n>j≥0.

Francisco Javier Erice Rodríguez

Gaceta Matemática (1974)

  • Volume: 26, Issue: 5-6, page 121-124
  • ISSN: 0016-3805

How to cite


Erice Rodríguez, Francisco Javier. "Resolución de una conjetura sobre la fórmula: Σ(-l)i(ni)ij=0,n&gt;j≥0.." Gaceta Matemática 26.5-6 (1974): 121-124. <>.

author = {Erice Rodríguez, Francisco Javier},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {121-124},
title = {Resolución de una conjetura sobre la fórmula: Σ(-l)i(ni)ij=0,n&gt;j≥0.},
url = {},
volume = {26},
year = {1974},

AU - Erice Rodríguez, Francisco Javier
TI - Resolución de una conjetura sobre la fórmula: Σ(-l)i(ni)ij=0,n&gt;j≥0.
JO - Gaceta Matemática
PY - 1974
VL - 26
IS - 5-6
SP - 121
EP - 124
LA - spa
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.